# SDR DALA2016092706898

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 551051-14 ISSUED TO ACCOMPLISH REPAIR TO FS 1451.  FOLLOW ON ACTION IS REQUIRED.  ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 3,000 FLIGHT CYCLES FOLLOWING ACCOMPLISHMENT OF SECTION I IAW SRM 51-00-10, TABLE 2, THE DAMAGED FRAME IS NOT FCBS, THEREFORE, NO REPEAT INSPECTIONS ARE REQUIRED.
